Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wiener process distributions of the ``arc-sine law'' type


Author: Glen Baxter
Journal: Proc. Amer. Math. Soc. 7 (1956), 738-741
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079847-3
MathSciNet review: 0079847
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kai Lai Chung and W. Feller, On fluctuations in coin-tossing, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 605-608. MR 0033459 (11:444b)
  • [2] P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1011-1020. MR 0023011 (9:292g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079847-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society